×

A note on entire functions that share two small functions. (English) Zbl 1474.30212

Summary: This note is to show that if \(f\) is a nonconstant entire function that shares two pairs of small functions ignoring multiplicities with its first derivative \(f'\), then there exists a close linear relationship between \(f\) and \(f'\). This result is a generalization of some results obtained by Rubel and Yang, Mues and Steinmetz, Zheng and Wang, and Qiu. Moreover, examples are provided to show that the conditions in the result are sharp.

MSC:

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hayman, W. K., Meromorphic Functions (1964), Oxford, UK: Clarendon Press, Oxford, UK · Zbl 0115.06203
[2] Yang, L., Value Distribution Theory (1993), Berlin, Germany: Springer, Berlin, Germany · Zbl 0790.30018
[3] Yang, C. C.; Yi, H. X., Uniqueness Theory of Meromorphic Functions, 557 (2003), Dordrecht, The Netherlands: Kluwer Academic Publishers, Dordrecht, The Netherlands · Zbl 1070.30011 · doi:10.1007/978-94-017-3626-8
[4] Laine, I., Nevanlinna Theory and Complex Differential Equations (1993), Berlin, Germany: Walter De Gruyter, Berlin, Germany · doi:10.1515/9783110863147
[5] Rubel, L. A.; Yang, C. C., Values shared by an entire function and its derivative, Complex Analysis. Complex Analysis, Lecture Notes in Mathematics, 599, 101-103 (1977), Berlin, Germany: Springer, Berlin, Germany · Zbl 0362.30026 · doi:10.1007/BFb0096830
[6] Mues, E.; Steinmetz, N., Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen, Manuscripta Mathematica, 29, 2-4, 195-206 (1979) · Zbl 0416.30028 · doi:10.1007/BF01303627
[7] Zheng, J. H.; Wang, S. P., On the unicity of meromorphic functions and their derivatives, Advances in Mathematics, 21, 3, 334-341 (1992) · Zbl 0783.30026
[8] Qiu, G., Uniqueness of entire functions that share some small functions, Kodai Mathematical Journal, 23, 1, 1-11 (2000) · Zbl 1121.30307 · doi:10.2996/kmj/1138044152
[9] Li, P., Unicity of meromorphic functions and their derivatives, Journal of Mathematical Analysis and Applications, 285, 2, 651-665 (2003) · Zbl 1031.30017 · doi:10.1016/S0022-247X(03)00459-1
[10] Clunie, J., On integral and meromorphic functions, Journal of the London Mathematical Society, 37, 17-27 (1962) · Zbl 0104.29504
[11] Mues, E.; Steinmetz, N., The theorem of Tumura-Clunie for meromorphic functions, Journal of the London Mathematical Society, 23, 1, 113-122 (1981) · Zbl 0466.30025 · doi:10.1112/jlms/s2-23.1.113
[12] Weissenborn, G., On the theorem of Tumura and Clunie, The Bulletin of the London Mathematical Society, 18, 4, 371-373 (1986) · Zbl 0598.30044 · doi:10.1112/blms/18.4.371
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.